# SDR 99ZZZX4254

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Bag JETSTM3201
- System (JASC): 6120 · Propeller Controlling System
- Part: Flyweight
- Part number: 4507032
- Condition: Failed
- Location: Governor
- Component: Woodward, 8210263
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLYWEIGHT CAME APART.  FLYWEIGHT HAS SEVERAL DIFFERENT PARTS.  SUBMITTER STATED HARD TO SAY WHAT SPECIFIC PART THAT WAS DEFECTIVE
